# SDR F3LA2010072500472

- Difficulty date: July 12, 2010
- Submitted: July 25, 2010
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 24,902 hours, 12,996 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757420200100
- Part serial: TD11939
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON ROUTINE N0001.  TEMPORARY REPAIR TO LIGHTNING STRIKE DAMAGE ON RIGHT WING OUTBOARD FLAP TRAILING EDGE 4.25 INCHES FROM OUTBOARD EDGE AND 3.5 INCHES FROM TRAILING EDGE.  DAMAGE MEASURED 1.75 X 0.50 INCH.  INSTALLED PERMANENT REPAIR IAW A318 SRM 57-53-00 PAGES 256 AND 257, 51-75-12 PARAGRAPH 4, AND 51-21-11 PAGE 5.
